Jump to content
Sign in to follow this  
mustBEstrong

mustBEstrong: End with antidepressants after 10 years

Recommended Posts

mustBEstrong

Hello warriors :)

I am from Czech republic, so i am sorry for my English.

And this is my story - I took the antidepressants for 10 year from 14 years.My diagnosis was Anxiety Disorder, Social Phobia,Panic Disorder everything tied to family terms. And now I am 3 months without them and it is very hard to me...but I am fighting and I don 't want give up. But every day is situation worst. It is possible that the side effects of discontinue medicaments show until now?? I ' m in intolerable condition. My best friend is bed now. It is terrible. Flushes of anxiety,irritation, hammering, inability do anything. I have fear that be worst...and i dissapoint myself :( I wish I had the certainty that eveything be ok when I endure this.

How can I help?? Have you got any experience with DLPA?? Or anything else natural antidepressants??

Thank you for you're all opinions.

Share this post


Link to post
Petunia

Welcome to SA mustBEstrong,

I moved your post from the symptoms section to here.  You can use this thread as your ongoing journal to track progress and communicate with the community, add to it whenever you want.

 

I can understand your English just fine :)

 

I'm sorry that you are not feeling well since stopping your antidepressants, it sounds like you may be having withdrawal symptoms.  Its possible for withdrawal to last for months after stopping these drugs too fast. Many of us are here for this reason. How did you stop taking your medication, did you taper or just stop suddenly?

 

We suggest reducing by no more than 10% of the current dose every 4 weeks, this reduces the risk of withdrawal symptoms arising.  Please read through this which will explain why:

  

Why taper by 10% of my dosage?  (The general philosophy of gradual tapering)

 

What drug were you taking and what dose?

 

What symptoms are you having now?

 

Please put your drug and withdrawal history in your signature.  Putting a short version of your drug and tapering history in your signature helps people understand your context, it appears below each of your posts.  Here are instructions for how to do it:

 

http://survivinganti...your-signature/

 

Reinstatement of a small amount of the drug can often work well to alleviate withdrawal symptoms.  According to medical knowledge, reinstatement is the only way to alleviate withdrawal symptoms.  Reinstatement is best done immediately upon appearance of withdrawal symptoms. The more time that passes, the less likely it is to work.  Here is some information about reinstatement for you to read through:

 

http://survivinganti...rawal-symptoms/    Once we have some more information about your history, then we can help you decide if its something you would like to try.

 

I don't know what DLPA is and we find that adding other drugs, most supplements and even natural anti-depressants like St Johns Wort often makes the symptoms worse.  But many people find  fish oil and magnesium helpful, see King of Supplements: Omega 3 Fatty Acids (Fish Oil) and Magnesium, Nature's Calcium Channel Blocker

 

Once you get back to us with more details about your drug history and situation, we will be in a better position to offer suggestions.  You will recover, it may take some time and we are here to support you.

 

Petu.


I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Share this post


Link to post
Brain

What's DLPA?


KEY: Drug [total mass ingested] @CurrentDoseMaxDose (time span). Details.
Zoloft [1kg] @25250 (1998-present). 250mg most of the time. Starting Spring of 2009, tapered by 25mg steps down to 25mg/day by Oct 2010. Emotional crisis prompted return to 200mg by end of 2010. Reduced to 150mg in Sep 2012. Dropped to 125mg 1 April 2013. Dropped to 100mg around 1 June 2013. Dropped to 90mg 5 Dec 2014. @80mg 5 Jan 2015. @70mg 5 Feb 2015. @60mg 5 Mar 2015. @50mg 5 Apr 2015. @45mg 7 Sep 2015. @40mg 5 Oct 2015. @35mg 1 Nov 2015. @30mg 1 Dec 2015. @25mg 29 Dec 2015.
Wellbutrin XL [.864kg] @150300 (2004-present). Started at 150mg, quickly ramped up to 300mg. Dropped to 150mg in summer of 2010. Emotional crisis prompted return to 300mg by end of 2010. Dropped to 150mg 9 Apr 2014.
Klonopin [2.52g] @01 (1998-2005).
Paxil (1997-1998).

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy